MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10606
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Thrombosis/Thrombus (4440)
Date of Event 03/29/2021
Type of Reportable Event Death
Event or Problem Description
It was reported that hypotension, thrombosis, and death occurred.The target lesions were located in the 85% stenosed moderately calcified left anterior descending artery (lad) and 75% stenosed non-calcified circumflex artery (cx).At the beginning of the procedure, the patient was hypotensive.A ventricular support device was used and procedure was continued.Following rotablation, three synergy drug eluting stents, a 3.00 x 32, a 3.00 x 8, and a 3.50 x 38 respectively were implanted, two in the lad and one in the cx.A non-boston scientific stent was also implanted in the cx.The procedure was completed and the patient was stable.When the ventricular support device was removed, the patient became hypotensive again.When the physician went back in with the guide, it was noted that all stents had stent thrombosis.Both the lad and cx arteries were closed off and the physician was unable to reopen either one.Cardiopulmonary resuscitation was performed but the patient did not survive.The official cause of death was coronary thrombus.No autopsy was performed.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11676196
Report Number2134265-2021-04556
Device Sequence Number17036757
Product Code NIQ
UDI-Device Identifier08714729840350
UDI-Public08714729840350
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2021
Device Model Number10606
Device Catalogue Number10606
Device Lot Number0024833924
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;